Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    Uconish is offline Member
    Join Date
    Mar 2002

    Lump forming below injection site????

    Six days after i did my last injection in my left glute i started developing a small lump about 5 inches below the injection site near the top of my hamstring. Ive been keeping an eye on this site for the past 2 days and it doesnt seem to be getting bigger. Ive been checking for discoloration and any presence of heat but once again there is none. The symtom that i have is that the area is a little tight, with a small lump, and discomfort if i touch it. I previously had an ijection in a different location, but the antibiotics i got cleared that site up. Do you think some of the oil drained and now has accumulated in the back of my hamstring from my glute shot or do you think im getting another infection. Im still on antibiotics and have 3 more pills to take. THe doc gave me augmenton at 500mg for 7 days. Help please!!!!!!!! My friends think im just paranoid.

  2. #2
    JdFlex's Avatar
    JdFlex is offline Senior Member
    Join Date
    Jul 2004
    Bear in mind I am not a Dr by any means, but it doesn't sound like an infection to me. If it doesn't get hot or you're not running a fever, I wouldn't be nervous about infection. Abcess is a different story. I don't know what it is. I would wait it out to see if it dissipates on its own. Give it up to another week. If its not disappearing within another week or so, then I would go see the Doc. On your next injection, try heating and/or rubbing the injection site to help the oil absorb. That might help.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts